Thyroid Disorders Community
Hashimotos Thyroiditis
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Hashimotos Thyroiditis

This is more a request and rant than a question. When I come on this forum I feel like someone out there understands all the goofy things the thyroid does. Right now I have had a headache for more than two weeks, vertigo costantly, and nausea all the time. The doctor just always says I am a mystery and laughs but this time I can not keep going . Meds don't help. I screamed at my family yesterday and was such a witch. I am so tired of living like this. I even told my doctor that the only reason I keep going is that I don't want to leave my daughter like my mom left me and her mom left her. I am at wits end. I really thought Hashimotos encephalopathy might be cause of everything but now the doctors all tell me that it really is not considered a disease.  Hasd anyone else had these symptoms, especially vertigo - my head just won't stop spinning and to add to misery I gained more weight!! Thanks for listening!
Related Discussions
7 Comments Post a Comment
Blank
520686_tn?1212342639
Hi!  I might be wrong, but my friend had this SAME THING happen to her and it had nothing to do with her thyriod. It ended up being an INNER EAR INFECTION.  She was cranky, felt like ****, had bad spinnies and total verdigo.  

My thyriod makes me cranky, especially when I have to much meds, but never dizzy.  Everyones different, but please check your ears and sinus cavities.

I hope you get better and I will keep you in my thoughts.  Good luck!
Blank
497348_tn?1283439666
Well hello you sound just like me... I was hypothyroid and at a level of 47 TSH level... the reason why I went into the doctors office was because of my dizziness and just lightheaded... now the difference between vertigo is the room is spinning now if the room is spinning then it is most likely Labyrinthitis... now that is hell and you cant stop throwing up and you most likely have to go on something called Meclizine... But if you are dizzy that means you feel like you are spinning or moving or even off balance and that is exactly how I feel ALL the time... now when I was first diagnosed the doctor put me on .100 mg of levothyroxine.. about 4 days later I had this huge dizzy attack and text book symptoms of an anxiety attack... so then they put me on Zoloft LOL when I know I dont have anxiety... the dizziness is most likely because you are getting over treated and and now are having hyperthyroid symptoms... its exactly what is going on with me... when is the last time you had your TSH levels tested? and what is your medication and dosage?


best of luck
Blank
214901_tn?1227571155
I get headaches for days on end, and nothing seems to make them go away. I am also dizzy on and off. My doctor tested my vitamin B12 levels and found they were extremely low, this can cause the above symptoms. I have read in several different books that hypothyroidism and low vitamin B12 are often seen together. You should ask your doctor if he/she has tsted you.

Heop it gets better.
Blank
393685_tn?1325870933
Low Vit B's is common in hypo patients. So is magnesium. If you have those defiencies headache - mood swings and veritgo will be there.

I find a magnesium supplement very helpful when I was having those issues. It is a natural calmer and stops the room from spinning.

I still get a touch of the vertigo right before my cycle for about 2 days - but I don't feel like falling over anymore.

The mag has really .... REALLY helped me with my moodiness. I am liveable again
Blank
Avatar_n_tn
OMG....I have been suffering through dizziness and such for more then a week. I am going to schedule a doc appointment this week and I will mention what was said on here. Thanks everyone
Blank
Avatar_f_tn
I do have low B12 levels and when I take B12 shots it goes lower and I feel worse. I thought it was inner ear too but no one listens. Don't know last thyroid levels becaues apparently lab lost them. Ijust know I feel terrible and am so mean!!!
Blank
Avatar_n_tn
I feel the same way all the time.  I have just stopped taking my Synthroid, per my doctor's instructions.  I was only taking it because I have thryoid goiters.   My thyroid levels are always normal.  I think the meds were causing me to become hyper then hypt.  I sure hope that is true.  I have felt horrible for three years.  Dizzy, lightheaded, anxious, difficulty sleeping well,.....etc..Help
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_f_tn
Blank
goolarra
Sisters, OR
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_m_tn
Blank
gimel
MI
649848_tn?1357751184
Blank
Barb135
FL
1204245_tn?1356904325
Blank
898_1
Long Beach